JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Generalized Hilbert Operators on Bergman and Dirichlet Spaces of Analytic Functions

Tom 63 / 2015

Sunanda Naik, Karabi Rajbangshi Bulletin Polish Acad. Sci. Math. 63 (2015), 227-235 MSC: 30H20, 47B38, 30A10, 47B35. DOI: 10.4064/ba8031-1-2016 Opublikowany online: 4 January 2016

Streszczenie

Let $f$ be an analytic function on the unit disk $\mathbb {D}$. We define a generalized Hilbert-type operator $\mathcal {H}_{a,b}$ by $$\mathcal {H}_{a,b}(f)(z)=\frac {\varGamma (a+1)}{\varGamma (b+1)}\int _{0}^{1}\frac {f(t)(1-t)^{b}}{(1-tz)^{a+1}} \,dt,$$ where $a$ and $b$ are non-negative real numbers. In particular, for $a=b=\beta ,\nobreakspace {}\mathcal {H}_{a,b}$ becomes the generalized Hilbert operator $\mathcal {H}_\beta $, and $\beta =0$ gives the classical Hilbert operator $\mathcal {H}$. In this article, we find conditions on $a$ and $b$ such that $\mathcal {H}_{a,b}$ is bounded on Dirichlet-type spaces $S^{p}$, $0 \lt p \lt 2$, and on Bergman spaces $A^{p}$, $2 \lt p \lt \infty .$ Also we find an upper bound for the norm of the operator $\mathcal {H}_{a,b}$. These generalize some results of E. Diamantopolous (2004) and S. Li (2009).

Autorzy

  • Sunanda NaikDepartment of Applied Sciences
    Gauhati University
    Guwahati 781-014, India
    e-mail
  • Karabi RajbangshiDepartment of Applied Sciences
    Gauhati University
    Guwahati 781-014, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek